| Model Number |
24674 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/30/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The stenosed target lesion was located in the arteriovenous fistula.A 5.0 x 80, 75cm mustang balloon catheter was advanced for dilation.However, during inflation at rated pressure, the balloon burst.The procedure was completed with another of the same device.There were no patient complications reported, and the patient was in good condition post-procedure.
Additional Manufacturer Narrative
D4: lot number: corrected from 0029710944 to 0031370543.
Event or Problem Description